# SDR GLBA20050605

- Difficulty date: November 30, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 33,505 hours, 37,402 cycles
- System (JASC): 2170 · Humidity Control System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ANNUNCIATOR ILLUMINATED THEN CLEARED, PAC'S SMELL LIKE THEY ARE ABOUT TO FAIL IN CLIMBS AND DESCENTS, PERFORMED CHECK OF PACK SYSTEM, NO DEFECTS FOUND, RETURNED TO SERVICE.
